On Almost C(a)-Manifold Satisfying Some Conditions On The Weyl Projective Curvature Tensor

Journal Title: JOURNAL OF ADVANCES IN MATHEMATICS - Year 2018, Vol 15, Issue 0

Abstract

In the present paper, we have studied the curvature tensors of almost C()-manifolds satisfying the conditions P(,X)R = 0, P(,X) e Z = 0, P(,X)P = 0, P(,X)S = 0 and P(,X) e  C = 0. According these cases, we classified almost C()-manifolds.

Authors and Affiliations

Umit Yildirim

Keywords

Related Articles

Linear System in general form for Hyperbolic type

In this paper, we consider the linear system of partial differential equations hyperbolic type Which is solved by  T.V. Chekmarev [1] and solve the general form for this Hyperbolic type.

ANALYSIS OF NIGERIA GROSS DOMESTIC PRODUCT USING PRINCIPAL COMPONENT ANALYSIS

Nigeria is classified as a mixed economy emerging market, and has already reached middle income status according to the World Bank, with its abundant supply of natural resource, well developed financial, legal, communica...

Expected time to recruitment in a single grade manpower system with two thresholds

In this paper, a single graded marketing organization which is subject to loss of manpower due to its policy decisions is considered. A mathematical model is constructed using an univariate recruitment policy based...

THE f-NORM; A GENERALIZATION OF THE NORM OF FUNCTIONAL ANALYSIS

A generalisation,  f-norm, of the concept of norm as defined in Functional Analysis is introduced.  The norm of λx is |λ|times the norm of x .  In the definiton of the  f-norm, this requirement is r...

A new Approach to Baire's Theorem and Banach Steinhaus Theorem in Linear 2-Normed Spaces

In this paper we construct the topological structure of linear 2-normed space. This enable us to dene the concept of open sets in linear 2-normed space and derive an analogue of Baire's theorem and Banach Steinhaus theor...

Download PDF file
  • EP ID EP651851
  • DOI 10.24297/jam.v15i0.8020
  • Views 159
  • Downloads 0

How To Cite

Umit Yildirim (2018). On Almost C(a)-Manifold Satisfying Some Conditions On The Weyl Projective Curvature Tensor. JOURNAL OF ADVANCES IN MATHEMATICS, 15(0), 8145-8154. https://europub.co.uk/articles/-A-651851